# SDR P5CA9601196

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP HIT AND CORROSION ON STA 220 LT SIDE AT STRINGER 26 AREA.  REMOVED CORROSION AND AREA TREATED PER SRM 51-10-01 AND 51-40-02.
